A 26-year-old female asked:
whatare the symptoms of systemic candiaditis?i got real sick post pregnancy after having early birth& zithromax/vanco and then omnicef (cefdinir) im not absorbing food. losing weight, white tongue& other stuff
2 doctor answers • 2 doctors weighed in
Infectious Disease 56 years experience
See a PCP: Systemic candidiasis is not a common illness. It usually occurs in patients with indwelling IV lines, immune deficiency states, or with IV drug use. Your current condition sounds very disturbing and would strongly recommend you begin by seeing a good family practitioner or general internist and go from there. Hope you were HIV tested during pregnancy.
5162 viewsAnswered >2 years ago
Ophthalmology 40 years experience
Your signs: Since you received strong antibiotics those could have destroyed your normal flora (bacteria) that guard our systems. Instead a fungus like candida can come in and colonize.
You must see an infectious disease expert.
5160 viewsAnswered >2 years ago
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.